Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

Herz-Schur Multipliers of Fell Bundles and the Nuclearity of the Full C-Algebras

  • 【作者】Weijiao He
  • 【刊名】International Journal of Theoretical and Applied Mathematics
  • 【作者单位】Weijiao He, The Department of Mathematics, Taiyuan Normal University, Taiyuan, China
  • 【年份】2021
  • 【卷号】Vol.7 No.2
  • 【页码】17-29
  • 【ISSN】2575-5072
  • 【关键词】Fell Bundles Schur Multipliers Herz-Schur Multipliers Nuclearity of C-algebras Approximation Property 
  • 【摘要】 In this paper we develop the notion of Schur multipliers and Herz-Schur multipliers to the context of Fell bundle, as a generalization of the theory of multipliers of locally compact groups and crossed products. We prove a characterization theorem of...
  • 【文献类型】 期刊
进入发现系统查看更多信息
页脚